# SDR SWAA2016090755577

- Difficulty date: June 27, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 29,164 hours, 17,254 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Mount
- Condition: Loose
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR DOOR MID INNER AT LOWER AFT MID DOOR MOUNT LOOSE.   R & R MLG DOOR IAW MM AND EA.
